Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 5, NWS Springfield, MO

March 14, 2025Maries County, Phelps County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 14, 2025, 7:56 PM CDT for Maries County, Phelps County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2025, 7:56 PM CDT (00:56 UTC)
Expired
Mar 14, 2025, 8:15 PM CDT
In force
19 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 4:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

513 
WFUS53 KSGF 150056
TORSGF
MOC125-161-150115-
/O.NEW.KSGF.TO.W.0005.250315T0056Z-250315T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
756 PM CDT Fri Mar 14 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southeastern Maries County in central Missouri...
  Northeastern Phelps County in east central Missouri...

* Until 815 PM CDT.

* At 756 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Rolla, moving northeast at 70 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rosati, St. James, and Rolla.

This includes Interstate 44 between mile markers 192 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3793 9158 3801 9177 3805 9175 3815 9167
      3815 9153 3796 9152
TIME...MOT...LOC 0056Z 227DEG 62KT 3795 9174 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Perez
1 follow-up statement
197 
WWUS53 KSGF 150059
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
759 PM CDT Fri Mar 14 2025

MOC125-161-150115-
/O.CON.KSGF.TO.W.0005.000000T0000Z-250315T0115Z/
Maries MO-Phelps MO-
759 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN MARIES AND NORTHEASTERN PHELPS COUNTIES...

At 758 PM CDT, a confirmed tornado was located near St. James, or
near Rolla, moving northeast at 70 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Confirmed tornado. Rolla Fire confirmed a tornado in Rolla, 
         MO 756 PM CDT.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rosati, St. James, and Rolla.

This includes Interstate 44 between mile markers 192 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3793 9158 3801 9177 3805 9175 3815 9167
      3815 9153 3796 9152
TIME...MOT...LOC 0058Z 227DEG 62KT 3798 9169 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

Perez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:05 PM CDT, 1 hour 51 minutes earlier. Its key messages:

  • High Wind Warning through 1am Saturday. Southerly non- thunderstorm winds of 30-40 mph and gusts up to 65 mph for much of the area will continue. Wind Advisory with gusts up to 55 mph for far south- central MO.
  • Red Flag Warning remains in effect for much of the area for EXTREME FIRE DANGER today into tonight due to strong winds and relative humidity values dropping into the 15-25% range. Highest fire danger will be late this afternoon through tonight along and west of Highway 65.
  • Severe Thunderstorms: Thunderstorms expected to develop over the area this afternoon and expand in coverage as they move east. Highest severe chances and coverage is east of Highway 65. Large hail to the size of baseballs, damaging winds to 80mph and strong tornadoes are all potential hazards mainly east of Highway 65.
  • Additional Fire: Fire weather concerns continue for Saturday through next Wednesday, with confidence highest in elevated to significant fire danger Sunday through Tuesday.
Area forecast discussion, Mar 14, 6:05 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
605 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- High Wind Warning through 1am Saturday. Southerly non-
  thunderstorm winds of 30-40 mph and gusts up to 65 mph for
  much of the area will continue. Wind Advisory with gusts up
  to 55 mph for far south- central MO.

- Red Flag Warning remains in effect for much of the area for
  EXTREME FIRE DANGER today into tonight due to strong winds and
  relative humidity values dropping into the 15-25% range.
  Highest fire danger will be late this afternoon through
  tonight along and west of Highway 65.

- Severe Thunderstorms: Thunderstorms expected to develop over
  the area this afternoon and expand in coverage as they move
  east. Highest severe chances and coverage is east of Highway
  65. Large hail to the size of baseballs, damaging winds to
  80mph and strong tornadoes are all potential hazards mainly
  east of Highway 65.

- Additional Fire: Fire weather concerns continue for Saturday
  through next Wednesday, with confidence highest in elevated to
  significant fire danger Sunday through Tuesday.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM CDT Fri Mar 14 2025

Synoptic Pattern and Current Conditions: A strong shortwave was
pushing through Kansas with a 977mb surface low across the
Nebraska/Kansas border. A dryline was currently located across
northeast Oklahoma, just east of Tulsa. Temps across the area
were in the upper 70s to lower 80s with RH in the 20-30 percent
range.

We are seeing showers and storms developing along the dryline
now across southeast Kansas and northeast Oklahoma and this
is the initial stages of development for the afternoon. This is
due to a extremely strong 500mb jet max (110kts) nosing into
the northeast Oklahoma. This strong lift and increase in ML CAPE
(500-1000 across eastern OK) will likely continue to attempt
development across eastern Oklahoma this afternoon. Steep lapse
rates, adequate instability and strong wind shear will likely
allow for storms to become severe rapidly by mid to late
afternoon and a Severe Thunderstorm Watch has been issued west
of Highway 65 until 7pm. There has been a western shift in the
severe chances today as 12z HREF guidance develops storms along
and just west of the I-49 corridor with a gradual increase in
strength during the afternoon and evening from Highway 65 and
east. The 18z sounding from SGF did show a well mixed
environment therefore thinking the tornado threat west of
Highway 65 should remain low with large hail and damaging winds
the main threat.

Of concern for later this evening is that slightly higher
dewpoints (around 55 to perhaps 60 across the far eastern
ozarks) may indeed arrive and increase instability across areas
along and east of Highway 65. This combined with increasing
shear will allow for discrete supercell storms. Latest STP
values of 4-8 east of Highway 65 is concerning as the
environment for strong tornadoes has shifted slightly farther
west back towards highway 65 and especially towards Highway 63.
Of further concern is that some of the CAMS are showing very
strong low level and mid level updraft helicity swaths that are
long tracked east of Highway 65. These could be long track
tornadic supercells if this materializes. The limiting factor at
the moment is that the LCL's are currently high (1500-2000m).
However lower LCLs are across southeast Oklahoma and central
Arkansas and this may move in. If the LCLs remain high this
could limit the tornado threat and will monitor this closely.

Also, steep lapse rates and strong shear will promote large
hail to the size of baseballs. The other concern will be with
damaging winds up to 80mph as that jet moves in and allows for
extremely strong winds to mix down to the surface with the most
intense storms.

Storm timeline: Could see storms across the I-49 corridor in the
2-4pm timeframe, then the highway 65 corridor in the 4-7pm
timeframe, then the Highway 63 corridor in the 7-11pm
timeframe. These are rough estimates however confidence is high
that storms will be exiting by midnight if not before. Storm
motions will be very fast off to the east/northeast at 50-60mph.

Non thunderstorm winds and fire: Currently seeing wind gusts of
40-60mph along and west of the Highway 5 corridor where winds
are mixing down. Already seen brush/wildfires as well as
powerlines down in some areas. See fire section below for
further info on the extreme to historic fire danger. Non
thunderstorm winds will also increase behind the dryline with
gusts around 50mph. The High Wind Warning and Wind Advisory
continue through 1am.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 214 PM CDT Fri Mar 14 2025

The Weekend: A trough will be slow to move through Saturday and
Sunday which leads to lower confidence in temperatures and any
precipitation chances.  Preciptiation chances still remain low
and less than 20 percent with the higher chances east of
Highway 63. High temps should be much closer to average if the
clouds and lower 850mb temps persist. Sunday looks much cooler
with highs in the 50s. Elevated fire danger is likely both days
due to gusty northwest winds and low humidity.

Next Week: Overall the ensembles suggest a large ridge
developing which will increase the southerly winds and 850mb
temps therefore well above average highs look to return along
with steady winds which will only increase the fire danger
again. We continue to see signals for significant fire danger
by Monday and Tuesday. This will be monitored closely over the
coming days. A shortwave looks to move in by Wednesday which
will bring the next chance of precip.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 557 PM CDT Fri Mar 14 2025

Thunderstorms will continue to move through the SGF and BBG TAF
sites this evening through 03Z. Out ahead of the storms and even
behind can expect south to southwest wind gusts around 40kts.
Low level wind shear is likely at the TAF sites tonight. Winds
will begin to decrease after midnight.

&&

.FIRE WEATHER...
Issued at 300 PM CDT Thu Mar 13 2025

Today:

Southerly winds of 30-40 mph gusting to 50-65 mph are
currently occuring generally along and west of Highway 5.

Humidity values will fluctuate between 15-25% at times this afternoon
until a dry line brings much drier air in from the west this
afternoon into tonight. Note that the timing of driest air will
be unusual because the air is pushing into the area rather than
resulting from afternoon mixing. RH values of 10-20% will move
in behind the dryline tonight. Moisture then improves from the
NW tonight, but RH values should remain at 20-30% all night in
areas south of I-44 and winds will be gusty all night.

Showers and thunderstorms are expected this afternoon and
evening along and ahead of the dry line, but the coverage is
expected to be limited for most of the area in the Red Flag
Warning. It's quite possible that some areas in the warning
remain dry. If thunderstorms do form, fire crews should be
prepared for lightning and severe weather including very strong
winds, large hail (potentially up to baseball size), and
tornadoes.

Saturday and beyond: Saturday will be cloudy, but winds will
remain elevated (10-20 mph gusting to 20-30 mph) out of the SW
shifting to NW with MinRH values of 30-40%.

Fire danger looks likely early next week as well, with a dry/windy
pattern continuing. Even at 5-6 days lead time, fire danger is
looking Significant Monday/Tuesday. Definitely stay tuned to this
threat and keep tabs on daily updates.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 1 AM CDT Saturday for KSZ073-097-101.
     High Wind Warning until 1 AM CDT Saturday for KSZ073-097-101.
MO...Red Flag Warning until 1 AM CDT Saturday for MOZ055>058-
     066>071-077>082-088>097-101>105.
     High Wind Warning until 1 AM CDT Saturday for MOZ055>058-
     066>071-077>083-088>095-101>103.
     Wind Advisory until 1 AM CDT Saturday for MOZ096>098-104>106.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
FIRE WEATHER...Titus
Hazardous weather outlook, Mar 14, 1:49 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
149 PM CDT Fri Mar 14 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151900-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
149 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Moderate tornado risk.
  Enhanced hail risk.
  Moderate thunderstorm wind damage risk.
  Significant lightning risk.
  Significant non thunderstorm wind risk.
  Extreme fire weather risk.

DISCUSSION...

South to southwest non-thunderstorm winds will gust up to 50-65
mph this afternoon. These damaging winds will also make driving
difficult, especially in high profile vehicles.

Critical to extreme fire danger conditions will exist across most
of the area today into tonight due to dry air, strong winds, and
dry ground cover fuels. Fires will spread very quickly with spot
fires common. Fire control will be extremely difficult. Lightning
could also ignite fires this afternoon and evening.

Severe thunderstorms will begin to develop during the mid to late
afternoon hours along or just east of I-49. Storm coverage will
be low across southeast Kansas and far west Missouri, but
increases with eastward extent and is highest east of Missouri
Highway 65. These storms west of Highway 65 would likely produce
large hail and damaging winds.

East of Highway 65 and especially along and east of
Highway 63, supercell thunderstorms could become the main type.
If supercells can form, winds in excess of 80 mph, large hail up
to the size of baseballs, and tornadoes (some strong) would occur.
Thunderstorms would be very fast moving to the east/northeast at
50-60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional elevated to significant fire weather conditions will
exist Sunday, Monday, and Tuesday of next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will be needed this afternoon through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Mar 14, 7:16 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
716 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             Seymour                 37.15N 92.77W
03/14/2025  M1.50 Inch       Webster            MO   Amateur Radio

            Ping pong sized hail Seymour. 1.5 inch.

&&

TEO
Local storm report, Mar 14, 7:21 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
721 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             1 E Elkhead             37.01N 92.91W
03/14/2025  M1.50 Inch       Christian          MO   Amateur Radio

            On Hwy 14 AT DOUGLAS and CHRISTIAN COUNTY
            LINE. JUST STARTED WITH PEA TO PING PONG
            SIZED HAIL. 1.5 inch hail.

&&

TEO
Local storm report, Mar 14, 7:44 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
744 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     Hartville               37.25N 92.51W
03/14/2025                   Wright             MO   Amateur Radio

            Structural damage and trees down and power
            lines down Hartville proper.

&&

TEO
Local storm report, Mar 14, 7:46 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
746 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     6 S Fort Leonard Wood   37.62N 92.14W
03/14/2025                   Pulaski            MO   911 Call Center

            Reports of tree damage. Possible tornado on
            the ground.

&&

TEO
Local storm report, Mar 14, 7:49 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
749 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     Hail             6 NNW Roby              37.60N 92.17W
03/14/2025  M1.00 Inch       Texas              MO   Amateur Radio

            Quarter size hail Evening Shade. 1.0 inch.

&&

TEO
Local storm report, Mar 14, 7:52 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
752 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tstm Wnd Dmg     5 S Rader               37.39N 92.71W
03/14/2025                   Webster            MO   Amateur Radio

            Large hail, trees down, holes in siding
            reported 7 Miles east of Niangua. Possible
            tor.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Maries, Miller, Phelps, Pulaski53 min
Mar 14, 7:10 PM CDTTornado WarningSGFLaclede, Pulaski, Texas, Wright35 min
Mar 14, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Laclede, Phelps, Pulaski, Texas61 min
Mar 14, 7:30 PM CDTTornado Warning Tornado observedSGFPhelps, Pulaski45 min
Mar 14, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Dent, Douglas, Laclede, Texas, Webster and 1 more64 min
Mar 14, 7:55 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFMaries, Phelps50 min
Mar 14, 8:06 PM CDTTornado WarningSGFDent, Phelps24 min
Mar 14, 8:12 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark63 min
Mar 14, 8:15 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Laclede, Phelps, Pulaski, Texas45 min
Mar 14, 8:27 PM CDTTornado WarningSGFHowell, Ozark33 min
Mar 14, 8:34 PM CDTTornado WarningSGFDent26 min
Mar 14, 8:44 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFHowell, Oregon, Ozark46 min
Mar 14, 8:47 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Texas, Wright13 min
Mar 14, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Phelps, Texas47 min
Mar 14, 9:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Texas51 min
Mar 14, 9:14 PM CDTTornado WarningSGFHowell31 min
Mar 14, 9:19 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFHowell, Oregon, Shannon41 min
Mar 14, 9:32 PM CDTTornado WarningSGFHowell, Oregon28 min
Mar 14, 9:52 PM CDTTornado Warning Tornado observedSGFOregon, Shannon23 min
Mar 14, 10:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFOregon, Shannon31 min
Mar 14, 10:21 PM CDTSevere Thunderstorm WarningSGFOregon20 min
Mar 15, 1:43 PM CDTFire Weather WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 18 more24 hr

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.